# SDR SWAA2019110138452

- Difficulty date: October 30, 2019
- Submitted: November 1, 2019
- Operation: Air carrier
- Aircraft: N8305E
- Make and model: Boeing 737-8H4
- Aircraft serial: 36683
- Aircraft time: 25,693 hours, 11,029 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Part number: 144A5810127
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER FLOOR BOARD 241AF SPONGY WHEN WALKED ON. / R&R FLOOR BOARD 241AF IAW SRM & DWG.
